# SDR FDEA201210163628

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: F5357260820500
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE TAIL SECTION BETWEEN FR 86 & FR 87 ON STR 33R, WEB HAS 1" CRACK. R & R WEB AND STRAP ON INSIDE TAIL SECTION BETWEEN FR 86 AND FR 87, STR 33R IAW SRM 51-72-10, PG 1 -3.
